# SDR AALA202404199863

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 28,551 hours, 11,623 cycles
- Engine: Iae V2533A5
- Engine time: 11,444 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V18927
- Condition: Stalled
- Location: Nr 2
- Part time: 11,444 hours, 3,698 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: THE AIRCRAFT DIVERTED TO PHX, AT FL 320 THE #2 ENGINE BEGAN STALLING, FLIGHT CREW REDUCED POWER PER QRH PROCEDURES AND ENGINE WAS ABLE TO ACCEPT SOME POWER AT REDUCED SETTING. THE AIRCRAFT LANDED AT PHX WITHOUT INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
